# SDR AALA20140617011

- Difficulty date: June 17, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 78,168 hours, 12,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 12653
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHT AT SEAT 24G MISSING LENS.  REPLACED LENS FOR OVERHEAD EMER LIGHT AT SEAT 24G.  OPERATIONS CHECKED NORMAL.
